Hi all, Had ms for 3 years now and still learning about it. Just wondering if anyone can help me. My ears are always popping and my left ear has a feeling inside like it is twiching. I have had a sever relapse this year and my hearing was effected but this has only started about a week ago. Does anyone know about this. Thanks
Yes, it might be a spasm of a tiny little muscle inside the ear. I get it in phases. Actually didn’t notice 'til you mentioned that I haven’t had it for quite some time, touch wood.
Of course, it could just be wax in the ear, which I’ve had as well.
Thanks I did try olive oil as thought was wax but I’ll try it again. Is it a relapse or just Spasm from relapse I getting over do you think? Thanks every so much by the way
Hi, I get the ear popping alot, it's like when you're in a plane, I even went to see my gp who sent to see a consultant in ear, nose and throat, had the camera go up my nose and down the back of my throat, not nice I can tell you, anyway he said everything look ok, but if I had nerve damage here that could be the cause, Jean
ok think it is spasm too be honest do you think it a new relapse or just effects from recent one?
Strictly speaking, any new symptom, or recurrence of a symptom you don't have the rest of the time IS a relapse. However, if I only get the twitchy ear thingy, I've never bothered reporting it as one. On the scale of things that could happen, I've never really treated it as anything to worry about. I just regard it as a "symptom", and don't worry too much about whether it should have the R-word or not. I don't think I'd want treatment for it if I did report it. I've avoided steroids so far, and prefer to continue to do so, unless I can't walk or can't see. I don't want them just for "fluttery ear".
I'm not making light of how annoying it is when it does happen, but it's not actually painful or disabling (for me at least) so I prefer to keep the big guns for something that is.
Ok tthank you so much. Like you I won’t take steroids for this as for ms symptoms I’ll take it even though like you said it is annoying specially when trying to sleep. Again thank you for responding